UNIGE document Scientific Article
previous document  unige:13185  next document
add to browser collection
Title

Silver Baits for The “Miraculous Draught” of Amphiphilic Lanthanide Helicates

Authors
Published in Chemistry - A European Journal. 2011, vol. 17, no. 1, p. 184 - 195
Keywords helical structuresheterometallic complexeslanthanidesmolecular dynamicspolynuclear complexessilver
Stable URL http://archive-ouverte.unige.ch/unige:13185
Full text
Article (Published version) (960 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://doi.wiley.com/10.1002/chem.201002771
Identifiers
Structures

128 hits

5 downloads

Update

Deposited on : 2011-01-18

Export document
Format :
Citation style :